# SDR VNAA2019100111102

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 36,804 hours, 26,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND LEFT AND RIGHT OVER WING EXITS LOWER SIGNS HAS A LIGHT NOT ILLUMINATING. RELAMPED RIGHT AND LEFT OVER WING EXIT LOWER SIGN BULBS , OPS CHECKS GOOD.
